# SDR UHLA2013121600671

- Difficulty date: December 16, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 25,716 hours, 16,113 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 87 BETWEEN S27-28 DAMAGED.  R & R SHEAR TIE.  MAJOR REPAIR.
